# SDR RAIA201902010004

- Difficulty date: January 20, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Accessory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY DOOR 123BL IS CRACKED UNDER HINGE BRACKET-          CUT OUT DAMAGE, FITTED, FABRICATED PARTS. CUT OUT 3 CRACKS, REPAIRED AREA.
